Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/46536
Title: Anisotropy in the equation of state of magnetized quark matter
Authors: Menezes, D. P. 
Pinto, M. B. 
Providência, C. 
Issue Date: 24-Jul-2015
Publisher: American Physical Society
Volume: Vol. 91, Iss. 6
Issue: Phys. Rev. C
URI: http://hdl.handle.net/10316/46536
DOI: 10.1103/PhysRevC.91.065205
Rights: openAccess
Appears in Collections:I&D CFis - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Anisotropy in the equation of state of magnetized quark matter.pdf507.4 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

11
checked on May 29, 2020

WEB OF SCIENCETM
Citations

12
checked on May 29, 2020

Page view(s) 1

2,036
checked on Jul 14, 2020

Download(s)

100
checked on Jul 14, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.